# SDR CALA2013082300587

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 51,792 hours, 13,513 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tpu
- Part number: ETPU10003C
- Part serial: BX48243
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 54,371 hours, 12,462 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FAILED DURING APPROACH. OIL PRESSURE WENT TO ZERO. RT ENGINE LP PUMP STATUS MESSAGE COMPLIED WITH IFSD FIM 71-00-00-815-806-R-00.  REPLACED PLA TRANSDUCER DUE TO NO ENGINE REPORT DATA. REPLACED TPU, REF LP 4708645. BOROSCOPED HP IP & LP COMPRESSORS. ACCOMPLISHED ENGINE RUN TESTS 3 & 11 IAW 71-00-00-715-049-R03.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
